allergic reaction to bactrim Help!
I have Cystic Fibrosis . Im 48 female . I have taken bactrim several times before had a few side effects , like shortness of breath, rapid heartbeat, nausea , but always tried to stick it out because the resistant bacteria in my lungs was sensitive to it . But this time was severe . by the 6th day in (i was on 1-800mg 3x a day) i thought i had pneumonia . I know i have CF but I know my body and something wasn't right. Started running a fever rapid heartbeat, severe anxiety & panic attacks ,no appetite, nausea, severe fatigue. I stopped it on the 6 th day . I'm still having side effects , extremely tired, no appetite , anxiety. My lungs are very messed up different than before like swollen inside. My pulmonary dr said that bactrim doesn't cause those side effects . I haven't received anything as far as steroids or antihistamines for the allergic reaction . I guess they are afraid to give me steroids because it destroys my immune system . I cant take antihistamines they dry out the mucus in my lungs. Am taking Xanax for the anxiety . Since I was on such a big dose will it take longer to be rid of it ? How long will the side effects last its been a week and 1 day since i stopped the meds and I still have anxiety and my lungs aren't back to where they were. I am extremely tired still and having nausea and can barely eat anything . I am taking probiotics for my stomach.
Thank you for any help
Last edited by stillhere65; 01-11-2013 at 08:57 AM.